# SDR SWAA2012041203042

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 3,252 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING END CAP BROKEN.  REMOVED AND REPLACED END CAP PER MM.
